# SDR FDEA201201250332

- Difficulty date: January 25, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 76,595 hours, 26,512 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: AJC702817
- Condition: Cracked
- Location: Zone 200
- Part time: 76,595 hours, 26,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EO 8-5310-7-5000, P1.  FOUND FRAME CLIP CRACKED AT STA 2092.88,  PN AJC7028-17.  REMOVED CLIP IAW SRM 51-31-01 , RECEIVED NEW CLIP PN AJC 7028-17,   LOCATED, DRILLED AND INSTALLED NEW CLIP IAW SRM 51-31-01.  MAJOR
